RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2002, Volume 76, Issue 1, Pages 3–10 (Mi jetpl2848)  

This article is cited in 1 scientific paper (total in 1 paper)

GRAVITY, ASTROPHYSICS

Example of a fermion-nondoubling amorphous lattice

S. N. Vergelesab

a The Abdus Salam International Centre for Theoretical Physics
b Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: An example of an amorphous lattice featuring no fermion doubling is constructed. The lattice represents a bounded two-dimensional simplicial complex with a disk topology, every internal $0$-simplex of which belongs to boundaries of an odd number of $1$-simplices. The total number of simplices in the complex tends to infinity.

Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2002, 76:1, 1–7

Document Type: Article
PACS: 04.60.-m, 98.80.Hw
Received: 21.04.2002
Revised: 06.06.2002

Citation: S. N. Vergeles, “Example of a fermion-nondoubling amorphous lattice”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:1 (2002), 3–10; JETP Letters, 76:1 (2002), 1–7

Citation in format AMSBIB
\Bibitem{Ver02}
\by S.~N.~Vergeles
\paper Example of a fermion-nondoubling amorphous lattice
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2002
\vol 76
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/jetpl2848}
\transl
\jour JETP Letters
\yr 2002
\vol 76
\issue 1
\pages 1--7
\crossref{https://doi.org/10.1134/1.1507215}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039484818}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl2848
  • http://mi.mathnet.ru/eng/jetpl/v76/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Vergeles, “Once again on Wilson fermion doubling”, JETP Letters, 82:10 (2005), 617–623  mathnet  crossref  isi
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:51
    Full text:19
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019